Message Boards Health Guide Join for Free User Blogs Board Index

View Full Version : Opinions on Nuva Ring please!


10-31-2004, 03:13 PM
Any opinions on Nuva Ring? I have been on Ortho Evra for 5 months with very little improvement in the skin department. Any thoughts on Nuva Ring? I just started it today. BTW, I already tried Yasmin and it made my skin explode.


10-31-2004, 03:28 PM
I LOVED Nuva ring. I couldn't feel it, DH couldn't feel it, and I didn't have to worry about taking it every day. It also has a much lower continual dose of hormones. My face cleared right up on it.

10-31-2004, 04:18 PM
WONDERFUL!!! Thanks Siren. Are you still on it?

12-15-2004, 01:08 PM
I was on it for about 3 weeks. I actually just took it out for good today. I didn't notice the crazies as badly as I did when I was taking bc pills, but gradually I just started feeling more sad, anxious, and really grumpy. Asked DH if he noticed these things, he laughed and said "take the damn thing out!"

so if you're sensitive to the bc pills, you may be sensitive to this too. my gyn said I'd have no side effects since it's low dose.

good luck.

12-15-2004, 08:30 PM
I am a 42 and started the nuvaring 1 and a half months ago for perimenopause as well as acne. I have tried BC pills in the past, but the side effects were to much for me. Now, my night sweats and mood swings and all the other wonderful effects of perimenopause have made me turn to this approach. I actually went to the doctor for replacement hormones, but tests showed I was still producing hormones. My doctor(40yrs old) put herself on the Nuvaring because she said she was having painful under the skin bumps on her chin( I have that). It cleared hers up. She said she now keeps the ring in place and at the end of the cycle replaces it with a new one. She has a period every 4 months or so. I would like to get to that point, but she said at first it would be to much and I would have break thru bleeding, which I ended up having anyway the whole first month. Because of the nuvarings low and continuous dose, I have been able to handle it. I cannot say at this point it has helped my skin, but it has evened out my moods and I have not had the raised blood pressure or increased breakouts or moodiness that I had with the other pills. The last one I tried was Yasmin. I did horrible on that one. I have searched message boards all over the internet to hear of success or horror stories with contraceptives. I find a mix of both which frustrates me. I believe I must stick with this for at least 4-6 months to know whether this will help me or not. I will be glad to update you with my experience on the Nuvaring. [ please carefully review the posting rules - no emails ] I think sometimes if a treatment is successful, people just fade away and you don't hear about it. I hope to find success and be back to tell you about it. Good luck to all of you. I truly hope you find success and good health!

12-16-2004, 08:56 AM
I've been on Nuvaring for about 3 months now. It hasn't made my acne better or worse.

01-07-2005, 11:47 AM
I have now finished 3 months on the Nuvaring and my face has completely cleared. I don't know if it's temporary or not. I can't remember the last time my face looked like this. I have had no side effects that were intolerable. So far, I am very pleased. Most of my perimenopause symptoms have eased as well. The only drawback for me has been a slight gain in water weight (3-4 pounds). I loose it as soon as I take the ring out for the final week. I can live with that! Good luck everyone!

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!